Asymptotic Behaviour of the Number of Labelled Essential Acyclic Digraphs and Labelled Chain Graphs

Bertran Steinsky

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)399-411
JournalGraphs and combinatorics
Volume20
Issue number3
DOIs
Publication statusPublished - 2004

Cite this

Asymptotic Behaviour of the Number of Labelled Essential Acyclic Digraphs and Labelled Chain Graphs. / Steinsky, Bertran.

In: Graphs and combinatorics, Vol. 20, No. 3, 2004, p. 399-411.

Research output: Contribution to journalArticleResearchpeer-review

@article{43b64d01a5d6479a8e14c49fcb15b34a,
title = "Asymptotic Behaviour of the Number of Labelled Essential Acyclic Digraphs and Labelled Chain Graphs",
author = "Bertran Steinsky",
year = "2004",
doi = "10.1007/s00373-004-0569-9",
language = "English",
volume = "20",
pages = "399--411",
journal = "Graphs and combinatorics",
issn = "0911-0119",
publisher = "Springer Japan",
number = "3",

}

TY - JOUR

T1 - Asymptotic Behaviour of the Number of Labelled Essential Acyclic Digraphs and Labelled Chain Graphs

AU - Steinsky, Bertran

PY - 2004

Y1 - 2004

U2 - 10.1007/s00373-004-0569-9

DO - 10.1007/s00373-004-0569-9

M3 - Article

VL - 20

SP - 399

EP - 411

JO - Graphs and combinatorics

JF - Graphs and combinatorics

SN - 0911-0119

IS - 3

ER -